advertisement
Question
Posted by: sox | 2009/02/11

migraine and pur-blocka

Pub-blocka and trepiline were prescribed in the treatment of migraine. Can mood swings and agression be side-effects of this treatment?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sox
No, mood swings and agression are not common side effects of either medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement